# SDR QXEA200701161

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 203 hours, 183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSO-ON FLIGHT 2340, CABIN PACK HOT CAUTION ILLUMINATED IN CRUISE FLIGHT.  PERFORMED ABNORMAL CHECKLIST, LIGHT WENT OUT WHEN CABIN PACK WAS SELECTED OFF.  MAINTENANCE COMPLIED WITH FIM TASK 21-60-00-810-801, NO FAULT FOUND.  OPERATIONAL TEST ECS TEMP CONTROL.  SYSTEM OPERATES NORMAL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
